Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Birth control pills hormone imbalance

Premium Questions

doctor1 MD

My pharmacy switched me from Gianvi birth control to Loryna birth control, both of which are the generic equivalents of...

doctor1 MD

with taking a low dose birth control, to even out my hormonal imbalance, or more of a risk to have a hormonal...

doctor1 MD

since stopping my birth control over one month ago, my body temp has increased. i usually had .... is this a hormonal...

doctor1 MD

I have just started taking Junel birth control prescribed by my doctor because the Provera wasn't stopping the irregular bleeding...

doctor1 MD

my new pack of birth control pills on the 7th. Every since then me and my husband have not worried ... were all normal....

Public Forum Discussions

doctor1 MD

if my 43 year old daughter has taken birth control pills for over 20 years and her body is now trying to go into menopause,...

doctor1 MD

is it a concern hormonally not to have a menstrual period due to being on birth control pills and skipping the last 7...

doctor1 MD

Hi I m 38 and My period is 10 days late . I was on birth control the last 3 month , plus my boyfriend & I used condoms , just to be...

doctor1 MD

Hi I am at my wits end. I went off my birth control about a year ago ( ortho evra patch) and ever ... to increase my doses butthis is...

doctor1 MD

Does duphaston is a birth control pill?i have this hormonal embalance since i have my operation last 2013 and after...

Mobile Questions and Answers

doctor1 MD

Hi, it is due to hormonal imbalance due to starting and stopping birth control pills. Hence dont worry about it

doctor1 MD

Thanks for asking in healthcaremagic forum Birth control pills contain hormone and maintain the hormones to...

doctor1 MD

Hi, the next-day pill can't cause the symptoms you've mentioned. If you've been consistently taking birth control pills then...